Search Results

There are 12993 results for: content related to: Asymptotic Behavior of Conditional Least Squares Estimators for Unstable Integer-valued Autoregressive Models of Order 2

  1. On Efficient Estimators of the Proportion of True Null Hypotheses in a Multiple Testing Setup

    Scandinavian Journal of Statistics

    Van Hanh Nguyen and Catherine Matias

    Article first published online : 8 APR 2014, DOI: 10.1111/sjos.12091

  2. DEGREASING THE WHEELS OF FINANCE

    International Economic Review

    Volume 55, Issue 3, August 2014, Pages: 735–763, Aleksander Berentsen, Samuel Huber and Alessandro Marchesiani

    Article first published online : 28 JUL 2014, DOI: 10.1111/iere.12069

  3. GAMBLING IN CONTESTS WITH REGRET

    Mathematical Finance

    Han Feng and David Hobson

    Article first published online : 20 MAY 2014, DOI: 10.1111/mafi.12069

  4. You have free access to this content
    Inference in Targeted Group-Sequential Covariate-Adjusted Randomized Clinical Trials

    Scandinavian Journal of Statistics

    Volume 41, Issue 1, March 2014, Pages: 104–140, Antoine Chambaz and Mark J. van der Laan

    Article first published online : 7 MAY 2013, DOI: 10.1111/sjos.12013

  5. KNOWING THE RIGHT PERSON IN THE RIGHT PLACE: POLITICAL CONNECTIONS AND RESISTANCE TO CHANGE

    Journal of the European Economic Association

    Volume 12, Issue 3, June 2014, Pages: 641–671, Giorgio Bellettini, Carlotta Berti Ceroni and Giovanni Prarolo

    Article first published online : 20 FEB 2014, DOI: 10.1111/jeea.12069

  6. Modulational Instability and Variational Structure

    Studies in Applied Mathematics

    Volume 132, Issue 4, May 2014, Pages: 285–331, J. C. Bronski and V. M. Hur

    Article first published online : 25 MAR 2014, DOI: 10.1111/sapm.12029

  7. Optimal CEO Compensation with Search: Theory and Empirical Evidence

    The Journal of Finance

    Volume 68, Issue 5, October 2013, Pages: 2001–2058, MELANIE CAO and RONG WANG

    Article first published online : 10 SEP 2013, DOI: 10.1111/jofi.12069

  8. You have free access to this content
    Multivariate variance targeting in the BEKK–GARCH model

    The Econometrics Journal

    Volume 17, Issue 1, February 2014, Pages: 24–55, Rasmus S. Pedersen and Anders Rahbek

    Article first published online : 21 JAN 2014, DOI: 10.1111/ectj.12019

  9. Dispersive estimates for solutions to the perturbed one-dimensional Klein-Gordon equation with and without a one-gap periodic potential

    Mathematische Nachrichten

    Oskar Prill

    Article first published online : 24 MAR 2014, DOI: 10.1002/mana.201200229

  10. The resolution of the degree-2 Abel-Jacobi map for nodal curves-I

    Mathematische Nachrichten

    Marco Pacini

    Article first published online : 13 JUN 2014, DOI: 10.1002/mana.201200339

  11. You have free access to this content
    A Mean-Variance Benchmark for Intertemporal Portfolio Theory

    The Journal of Finance

    Volume 69, Issue 1, February 2014, Pages: 1–49, JOHN H. COCHRANE

    Article first published online : 7 JAN 2014, DOI: 10.1111/jofi.12099

  12. The interconversion of the radial motional modes of an ion in a Penning trap mass spectrometer by 4n-polar external radio frequency fields (n = 1,2,3,4)

    Annalen der Physik

    Volume 525, Issue 8-9, September 2013, Pages: 688–706, Martin Kretzschmar

    Article first published online : 25 AUG 2013, DOI: 10.1002/andp.201300069

  13. Operators of Hadamard type on spaces of smooth functions

    Mathematische Nachrichten

    Dietmar Vogt

    Article first published online : 27 JUN 2014, DOI: 10.1002/mana.201300269

  14. A Statistical Test of Change-Point in Mean that Almost Surely Has Zero Error Probabilities

    Australian & New Zealand Journal of Statistics

    Volume 55, Issue 4, December 2013, Pages: 435–454, Guoqi Qian, Xiaoping Shi and Yuehua Wu

    Article first published online : 22 OCT 2013, DOI: 10.1111/anzs.12049

  15. CVaR HEDGING USING QUANTIZATION-BASED STOCHASTIC APPROXIMATION ALGORITHM

    Mathematical Finance

    O. Bardou, N. Frikha and G. Pagès

    Article first published online : 9 OCT 2013, DOI: 10.1111/mafi.12049

  16. A C0 interior penalty method for a singularly-perturbed fourth-order elliptic problem on a layer-adapted mesh

    Numerical Methods for Partial Differential Equations

    Volume 30, Issue 3, May 2014, Pages: 838–861, Sebastian Franz, Hans-Görg Roos and Andreas Wachtel

    Article first published online : 14 DEC 2013, DOI: 10.1002/num.21839

  17. The Kontorovich–Lebedev Transform as a Map between d-Orthogonal Polynomials

    Studies in Applied Mathematics

    Volume 131, Issue 3, October 2013, Pages: 229–265, Ana F. Loureiro, S. Yakubovich

    Article first published online : 19 MAR 2013, DOI: 10.1111/sapm.12009

  18. Extensions of the Heisenberg group by one-parameter groups of dilations which are subgroups of the affine and the symplectic groups

    Mathematische Nachrichten

    Kampanat Namngam and Eckart Schulz

    Article first published online : 19 MAY 2014, DOI: 10.1002/mana.201300059

  19. Regular representations of time-frequency groups

    Mathematische Nachrichten

    Azita Mayeli and Vignon Oussa

    Article first published online : 16 JAN 2014, DOI: 10.1002/mana.201300019

  20. Clifford algebras, Fourier transforms, and quantum mechanics

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2198–2228, H. De Bie

    Article first published online : 18 SEP 2012, DOI: 10.1002/mma.2679